# SDR AU960637

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 1217222123
- Condition: Ruptured
- Location: Lg Ext-Retract S
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK HOSE RUPTURED - LOSS OF HYDRAULIC  FLUID
